A certain class of probability characteristics of forced solutions of linear differential equations with constant coefficients
Differencialʹnye uravneniâ, Tome 4 (1968) no. 12, pp. 2184-2194
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_12_a3,
author = {Yu. I. Alimov},
title = {A certain class of probability characteristics of forced solutions of linear differential equations with constant coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {2184--2194},
year = {1968},
volume = {4},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_12_a3/}
}
TY - JOUR AU - Yu. I. Alimov TI - A certain class of probability characteristics of forced solutions of linear differential equations with constant coefficients JO - Differencialʹnye uravneniâ PY - 1968 SP - 2184 EP - 2194 VL - 4 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1968_4_12_a3/ LA - ru ID - DE_1968_4_12_a3 ER -
%0 Journal Article %A Yu. I. Alimov %T A certain class of probability characteristics of forced solutions of linear differential equations with constant coefficients %J Differencialʹnye uravneniâ %D 1968 %P 2184-2194 %V 4 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1968_4_12_a3/ %G ru %F DE_1968_4_12_a3
Yu. I. Alimov. A certain class of probability characteristics of forced solutions of linear differential equations with constant coefficients. Differencialʹnye uravneniâ, Tome 4 (1968) no. 12, pp. 2184-2194. http://geodesic.mathdoc.fr/item/DE_1968_4_12_a3/